ClinVar Miner

Submissions for variant NM_004369.3(COL6A3):c.4436A>T (p.Gln1479Leu) (rs369449472)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
EGL Genetic Diagnostics,Eurofins Clinical Diagnostics RCV000173801 SCV000224953 uncertain significance not provided 2017-03-05 criteria provided, single submitter clinical testing
Invitae RCV000794950 SCV000934388 uncertain significance Bethlem myopathy 1 2018-11-05 criteria provided, single submitter clinical testing This sequence change replaces glutamine with leucine at codon 1479 of the COL6A3 protein (p.Gln1479Leu). The glutamine residue is highly conserved and there is a moderate physicochemical difference between glutamine and leucine. This variant is present in population databases (rs369449472, ExAC 0.03%). This variant has not been reported in the literature in individuals with COL6A3-related disease. ClinVar contains an entry for this variant (Variation ID: 193672). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be disruptive, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.